I think ashwaganda causes my stomach to get upset two days after I take it

It might be like withdrawal. I felt weird all day, sick at my stomach and kind of shivering for a while. I only had an extremely small amount of ashwaganda a couple days ago.

What it is doing, aside from making me think about perpetual motion machines, is it makes me want to leave this town. I’ve been thinking about moving, where I would go, what kind of place I would want to live in.

I just watched Alien Covenant, and I should not have watched it. It had a bad ending, and I was confused. I think maybe the bad android cut off the good android’s face, and stitched it on to his own face like a mask. I don’t need such a depressing ending.

I want to ask if I can take time off work somehow, but we don’t have flexible scheduling there. I need a few weeks to get my life together. My chronic fatigue is out of control. It’s not working, either if I use caffeine, or stop using caffeine. Ashwaganda isn’t really an anti-fatigue drug. It just makes me kind of insane.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: